# SDR DALA2018111966684

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 57,450 hours, 18,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shoe
- Condition: Not Seated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 5012486) 4R DOOR ARMED INDICATIONS INOP. HANDLE JAMMED HALFWAY. RESEATED FWD GIRT BAR SHOE AND PERFORMED OP CK PER B757 AMM 25-66.
